# SDR ASAA2024021647911

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 42,056 hours, 13,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING EMERGENCY EXIT LIGHTS AROUND R1 AND 1ST CLASS CABIN CAME ON FOR APPROX 30 SECS TO 1 MINUTE. GROUNDED - YES. VERIFIED DISCREP. AS I WAS REMOVING M2816 EMERGENCY EXIT LIGHT BATTERY PACK, BUMPED BATTERY PACK AGAINST FRAME WORK, DISCREP. LIGHTS CAME ON FOR 30 SEC. M2816 REMOVED/REPLACED REF AMM 33-51-06, OPS NM REF SAME AMM.
